Since I was 26 I have had severe sleeping disorders (breathing - use C-Pap "Disabled" since 1996, now 41) and I can get sick where I have lost my voice for almost 1 yr at a time, but this year ii is different & WORSE: I began coughing last summer & thought it was just an allergy or cold (given Prolex), but this cold refused to go away. I complained of water in the right side of my chest, but X-rays showed nothing. After a round of Sulphides by my DR I was given Lavoquin (which also didn't work). More X-Rays (Head & Lungs). The DR said she only saw sinus infection & a (specialist) Head, Nose & Throat saw (HELP ME) acid reflux -- I explained to him I cough till I pee on myself or throw up, but he didn't get it. Dec 2nd I cannot breathe & go to ER and am given Albuterol, Intravenes Steroids & Steroid pills, more Lavoquin. Pulminist there says my lower right lung is completely restricted (Only one who sees what I feel on right side). After about 10 days again sick (and worse than before). My DR X-rays me and sees Pneumonia in my Left lung (even though I feel it in my right).Now Avelox & I am given a machine to take Albuterol updrafts 4X a day. I Get bad enough for ER again 12/29. Another round of intravenes steroids & more Steroid pills. Get a new DR (01/02)who has ordered several blood tests, A Spiral Chest (Mon) & an Echo (Wed). Each time the meds wear off I am worse than the previous. I am terrified each time the Steriod medication ends. NOTE: Am allergic to Penicillin. Any thoughts? I'd appreciate any? Pokie
How long do they prescribe your antibiotics? Maybe you need a longer course...I know some sinus infections need to be treated for 3 weeks in order to kill the bug...if your not treated well the infection can get into your lungs.....good luck
Yes, well I was first given 2 weeks worth of a sulphide antibiotic (cannot remember its name), after about 7 of those days (and no change) I was given 2 weeks of both Prolex and LAVOQUIN-- Prolex to dry it up & Lavoquin as the antibiotic. I was also to use Neo Synephryn ( 3 days on & 3 off) which I did for about a month. The hospital gave me Lavoquin (intravenes) and to take for 2 weeks in tablet form (again)along with intravenes & tablet Steroids. Still not well I did 2 weeks of Avelox & another round (intravenes & tablet) of Steroids Plus Albuterol updrafts. My Steroids ended 3 days ago & if pattern remains I sill need to go back to ER in 7 -10 more days worse than before; I DREAD IT! I have had severe sleeping disorders since I was 26 (14 years), and I have been diabetic (3 years), so this could be something brought on through my lack of sleep-- like Diabetis (or something different altogether). I had an Sprial Chest done today at the hospital & was given a TB test today. I am having an Echo done Wednesday-- I hope they find out what it is. He's not really familar with Sleep Disorders , he thinks it may be a lung ambulism (am I spelling that right?) or Heart problems (wich can happen from years of severe sleeping). I will keep you updated-- Thanks for asking. Rita
I have Pulmonary Embolism, in fact I have massive and small blood clots throughout my lungs. When it started for me last year, I had severe coughing to the point of throwing up and urinating. They had said it was unusual for this problem and couldn't explain it.
If there is even the smallest cance you have embolism you need to be examined for it immediately. Untreated it can be leathal. The hospital should perform a VQ and Lung perfusion scans to make sure...a chest x-ray is not good enough. I am suprised if your Dr suspects this that they are waiting.
I'm 30 yrs old and i've had a chest pain on the right side with the pain radiating in the back for two yrs now.It's always there.At it's worst,i get fever. I don't cough though. I have seen at least 3 doctors but none of the test they do indicate any thing.I've been using azythromycin when it gets worse but that nolonger works. So i've decided to use the natural antibiotic, raw garlic.I'm going to Try this remedy for two weeks beore i see another doctor
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.